Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 6
HTML articles powered by AMS MathViewer

On a theorem of P. J. Cohen and H. Davenport
Edwin Hewitt and Herbert S. Zuckerman PDF
Proc. Amer. Math. Soc. 14 (1963), 847-855
The necessity of Harris’ condition for the existence of a stationary measure
William Veech PDF
Proc. Amer. Math. Soc. 14 (1963), 856-860
A remark on universal sigma integrability
R. B. Darst PDF
Proc. Amer. Math. Soc. 14 (1963), 861-862
Almost-finite, compact, and inessential operators
David Kleinecke PDF
Proc. Amer. Math. Soc. 14 (1963), 863-868
On an equality involving group characters
J. J. Price PDF
Proc. Amer. Math. Soc. 14 (1963), 869-874
A note on bounded-truth-table reducibility
Patrick C. Fischer PDF
Proc. Amer. Math. Soc. 14 (1963), 875-877
Rational normal matrices satisfying the incidence equation
David Hertzig PDF
Proc. Amer. Math. Soc. 14 (1963), 878-879
Rationally injective modules for algebraic linear groups
G. Hochschild PDF
Proc. Amer. Math. Soc. 14 (1963), 880-883
Torsion free covering modules
Edgar Enochs PDF
Proc. Amer. Math. Soc. 14 (1963), 884-889
A note on an inequality of M. Marcus and M. Newman
Henryk Minc PDF
Proc. Amer. Math. Soc. 14 (1963), 890-892
A spectral mapping theorem for functions of two commuting linear operators
Anthony Trampus PDF
Proc. Amer. Math. Soc. 14 (1963), 893-895
On odd perfect numbers. II
D. Suryanarayana PDF
Proc. Amer. Math. Soc. 14 (1963), 896-904
Weakly compact $B^{\#}$-algebras
A. Olubummo PDF
Proc. Amer. Math. Soc. 14 (1963), 905-908
Lie isomorphisms of primitive rings
Wallace S. Martindale PDF
Proc. Amer. Math. Soc. 14 (1963), 909-916
On the generalized overrelaxation method for operation equations
W. V. Petryshyn PDF
Proc. Amer. Math. Soc. 14 (1963), 917-924
Note on a nonlinear Volterra equation
J. J. Levin and J. A. Nohel PDF
Proc. Amer. Math. Soc. 14 (1963), 924-929
Estimates of the stability intervals for Hill’s equation
Harry Hochstadt PDF
Proc. Amer. Math. Soc. 14 (1963), 930-932
A class of integral equations involving ultraspherical polynomials as kernel
K. N. Srivastava PDF
Proc. Amer. Math. Soc. 14 (1963), 932-940
On the hyperbolic capacity and conformal mapping
Ch. Pommerenke PDF
Proc. Amer. Math. Soc. 14 (1963), 941-947
On the correctness of partial differential operators and the von Neumann condition for stability of finite difference operators
D. G. Aronson PDF
Proc. Amer. Math. Soc. 14 (1963), 948-955
Some boundary value problems for linear differential systems
W. J. Coles PDF
Proc. Amer. Math. Soc. 14 (1963), 956-960
Remarks on systems of nonlinear Volterra equations
R. R. D. Kemp PDF
Proc. Amer. Math. Soc. 14 (1963), 961-962
On the differentiability of solutions of symmetric hyperbolic systems
Gideon Peyser PDF
Proc. Amer. Math. Soc. 14 (1963), 963-969
Extension of a theorem of A. Wintner
L. Suyemoto and P. Waltman PDF
Proc. Amer. Math. Soc. 14 (1963), 970-971
Zeroes of the cohomology of the Steenrod algebra
Arunas Liulevicius PDF
Proc. Amer. Math. Soc. 14 (1963), 972-976
The uniform continuity of continuous functions on a topological space
Allen S. Davis PDF
Proc. Amer. Math. Soc. 14 (1963), 977-980
Fixpoint theorem for contractions of a well-chained topological space
Allen S. Davis PDF
Proc. Amer. Math. Soc. 14 (1963), 981-985
Homotopic curves on surfaces
Harold I. Levine PDF
Proc. Amer. Math. Soc. 14 (1963), 986-990
Compactness and semi-continuous carriers
Jack G. Ceder PDF
Proc. Amer. Math. Soc. 14 (1963), 991-993
A wild sphere which can be pierced at each point by a straight line segment
M. K. Fort PDF
Proc. Amer. Math. Soc. 14 (1963), 994-995
Correction to “A characterization of $\textrm {QF}-3$ algebras”
Hiroyuki Tachikawa PDF
Proc. Amer. Math. Soc. 14 (1963), 995
A simple example of a transcendental entire function that together with all its derivatives assumes algebraic values at all algebraic points
Daihachiro Sato PDF
Proc. Amer. Math. Soc. 14 (1963), 996
On the maximality theorem of Wermer
T. P. Srinivasan and Ju-kwei Wang PDF
Proc. Amer. Math. Soc. 14 (1963), 997-998
Weak convergence of bounded sequences
John Rainwater PDF
Proc. Amer. Math. Soc. 14 (1963), 999
Errata, volume 14
PDF
Proc. Amer. Math. Soc. 14 (1963), 1000